Classification of two-parameter autonomous linear systems with delay
Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Proceedings of International Symposium “Differential Equations–2016”, Perm, May 17-18, 2016, Tome 132 (2017), pp. 74-76
Cet article a éte moissonné depuis la source Math-Net.Ru
We perform a classification of two-parameter linear autonomous differential systems with delay with respect to the type of boundaries of domains of a D-partition.
Keywords:
system with delay, method of D-partition, asymptotic stability.
@article{INTO_2017_132_a16,
author = {M. V. Mulyukov},
title = {Classification of two-parameter autonomous linear systems with delay},
journal = {Itogi nauki i tehniki. Sovremenna\^a matematika i e\"e prilo\v{z}eni\^a. Temati\v{c}eskie obzory},
pages = {74--76},
year = {2017},
volume = {132},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTO_2017_132_a16/}
}
TY - JOUR AU - M. V. Mulyukov TI - Classification of two-parameter autonomous linear systems with delay JO - Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory PY - 2017 SP - 74 EP - 76 VL - 132 UR - http://geodesic.mathdoc.fr/item/INTO_2017_132_a16/ LA - ru ID - INTO_2017_132_a16 ER -
M. V. Mulyukov. Classification of two-parameter autonomous linear systems with delay. Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Proceedings of International Symposium “Differential Equations–2016”, Perm, May 17-18, 2016, Tome 132 (2017), pp. 74-76. http://geodesic.mathdoc.fr/item/INTO_2017_132_a16/